# SDR ABXA040035

- Difficulty date: January 15, 2004
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- Aircraft time: 54,917 hours, 25,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Part serial: 132
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND EMERGENCY EXIT LIGHTS INOPERATIVE.  OPS CHECKED EVERY EXIT LIGHT IAW DC8-1, STEP 7.  OPS CHECKED GOOD.  OPS CHECKED AGAIN, NO GOOD.  REPLACED EMERGENCY LIGHT POWER PACK IAW DC8 WDM 33-51-01.  OPS CHECKED GOOD IAW DC8-1, STEP 7.
